# SDR DALA2021080304368

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 81,250 hours, 16,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1805 ENTRY DOOR HARD TO OPEN OR CLOSE. CORRECTIVE ACTION: LOCK MECHANISM ADJUSTED ON CREW DOOR. SYSTEM OPERATION IS NORMAL. (LP 1893171)
